MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD 5 APP; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

INSULET CORPORATION OMNIPOD 5 APP; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Model Number PT-000559
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Headache (1880); Hyperglycemia (1905)
Date of Event 01/31/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the complainant the device will not be returned for investigation.We are unable to determine if any product condition could have contributed to the reported hyperglycemia.No lot release records were reviewed, as the product lot number was not provided.Locked down smartphone: phone_control_ios.Omnipod software app version: 2.1.0.Operating system: 18.6.Hardware: iphone14.3.Cgm sensor type: data not available.Please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.
 
Event or Problem Description
It was reported that the patient sought medical attention on (b)(6) 2026, due to high blood glucose levels and headaches.No specific blood glucose levels were provided.The patient stated she was diagnosed with a hyperglycemic episode and was treated using an insulin sliding scale.She remained in the medical facility for approximately four hours and returned home the same day.Prior to seeking medical attention, the patient reported that she was unable to connect her dexcom g6 continuous glucose monitor transmitter serial number in the omnipod iphone application.No further information was provided despite good-faith efforts to gather additional details.

Brand Name
OMNIPOD 5 APP
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
9786007000
MDR Report Key24469239
Report Number3014585508-2026-10643
Device Sequence Number9581244
Product Code QFG
UDI-Device Identifier10385081120302
UDI-Public(01)10385081120302
Combination Product (Y/N)N
PMA/510(K) Number
K203768
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPT-000559
Device Catalogue NumberM009-P-AP
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2026
Initial Report FDA Received Date02/27/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexMale